# SDR SWIA20250418222

- Difficulty date: February 22, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 37,136 hours, 38,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 FLOOR BEAM IS CORRODED ON THE INBD AND OTBD FLANGES IN SEVERAL LOCATIONS FS417 Â€“ 513 (C-CHECK RO 04/17/2025)REPAIRED LBL 9 FLOOR BEAM CORROSION ON FLANGES AS PER REO 601R-53-41-3298 REV -- DATED 2025-03-28. ALL STEPS OF REO COMPLIED WITH. M-337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH. SEE CONTINUE CARD FOR DETAILS.
